# SDR NOCA08711

- Difficulty date: September 11, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE BELL DID NOT RING DURING TEST WHEEL WELL AND FIRE/OVHT TEST ENG/APU, CARGO OTHER INDICATIONS NORMAL.  RESET RIGHT MASTER CAUTION RESET SWITCH OPS CHECK OK PER MM 26-10-00.
